RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Efimova, Svetlana Vital'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:112
Abstract pages:334
Full texts:177
References:46
Candidate of physico-mathematical sciences (2005)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)

http://www.mathnet.ru/eng/person39023
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. S. V. Efimova, “Нелокальная задача для гиперболического уравнения, вырождающегося внутри области”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 34 (2005),  194–196  mathnet
2004
2. S. V. Efimova, O. A. Repin, “A problem with nonlocal conditions on characteristics for the moisture transfer equation”, Differ. Uravn., 40:10 (2004),  1419–1422  mathnet  mathscinet; Differ. Equ., 40:10 (2004), 1498–1502
2002
3. O. A. Repin, S. V. Efimova, “Нелокальная краевая задача для парабологиперболического уравнения с нехарактеристической линией изменения типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 16 (2002),  10–14  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019